Quasi traveling waves with quenching in a reaction-diffusion equation in the presence of negative powers nonlinearity

Research output: Contribution to journalArticle

Abstract

The quasi traveling waves with quenching of ut = uxx + (1-u) for α ∈ 2N are considered. The existence of quasi traveling waves with quenching and their quenching rates are studied by applying the Poincare compactification.

Original languageEnglish
Pages (from-to)1-6
Number of pages6
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume96
Issue number1
DOIs
Publication statusPublished - 1 Jan 2020

    Fingerprint

Keywords

  • Poincaré compactification.
  • Quasi traveling wave with quenching

Cite this